Academic
Publications
Asymptotically Equivalent Sequences of Matrices and Multivariate ARMA Processes

Asymptotically Equivalent Sequences of Matrices and Multivariate ARMA Processes,10.1109/TIT.2011.2159042,IEEE Transactions on Information Theory,Jesús

Asymptotically Equivalent Sequences of Matrices and Multivariate ARMA Processes  
BibTex | RIS | RefWorks Download
Journal: IEEE Transactions on Information Theory - TIT , vol. 57, no. 8, pp. 5444-5454, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.